# SDR CALA2023020800373

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27565
- Aircraft time: 85,843 hours, 20,838 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE EICAS FLAPS 20 USING ALT SYS PERFORMED OPS CHECK OF TE FLAP SYSTEM IAW AMM 27-51-00. PERFORMED FIM 27-51-00. NO CURRENT FAULTS. UNABLE TO DUPLICATE FAULT.
